# SDR DL76G040955

- Difficulty date: October 9, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 26,855 hours, 4,258 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 261780107
- Part serial: 167
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF SEVERAL LIGHTS FLICKERED AND REMAINED ON FOR UP TO 1 MINUTE, FIRE ON ANNUNCIATOR PANEL ILLUMINATED.  REPLACED AFOLTS CARD.
